# SDR RRXA99231

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION ON CABIN FLOOR PANEL AT STA 1660, BL 32 LT.  DAMAGED BEYOND LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  CUT OUT DAMAGE IAW SRM 53-2-3.  FABRICATED DOUBLER FROM .080 IN 7075T6, FILLER FROM .063 IN 7075T6, ANGLE FROM 7075T6. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
